# SDR FDEA202107121751

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 81,278 hours, 31,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1862-1875 S17
- Stage of operation: NR
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RH FUSELAGE @ STA 1862.7 - 1875, S-17R, EXISTING DOUBLER HAS CHAFING DAMAGE ON   EXTERIOR SURFACE REMOVED & REPLACED REPAIR DOUBLER IAW B757 SRM 53-80-01-2R, FIGURE 201, REPAIR 2
